| Catalog Number |
909116M |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that black foreign matter was found in a sterile glove of foley tray.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.It was unknown whether the product had caused the reported failure.A potential root cause for this failure mode could be, defect contributed by vendor.Pfmea ra87p040 rev 37 (medical kit packaging and cartoning) was reviewed for this investigation.The failure mode is addressed in step/item # 13.A potential root cause for this failure mode could be, ¿defect contributed by vendor".Based on information in the pfmea, the risk of this failure is medium.Current controls in place are adequate to mitigate this failure mode.A review of the device labeling has been conducted for investigation purpose.The jifu is attached in the investigation overview element.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description